You are here

Varga Nóra

Name: Varga Nóra
Other profiles: MTMT
Degree
  • PhD, Debreceni Egyetem (2016)
Profession: mathematician

Publication list

Uploaded publications:
9
Publications in DEA:
9
OA:
5
Date range:
2011-2022
2022
  1. Hajdu, L., Varga, N.: Diophantine equations for polynomials with restricted coefficients, I (Power values).
    Bull. Aust. Math. Soc. 106 (2), 254-263, 2022.
    Journal metrics:
    Q2 Mathematics (miscellaneous) (2021)
2020
  1. Hajdu, L., Varga, N.: Polynomial values of figurate numbers.
    J. Number Theory. 214 79-99, 2020.
    Journal metrics:
    Q2 Algebra and Number Theory
2015
  1. He, B., Pintér, Á., Togbé, A., Varga, N.: A generalization of a problem of Mordell.
    Glas. Mat. 50 (1), 35-41, 2015.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Tengely, S., Varga, N.: Rational function variant of a problem of Erdős and Graham.
    Glas. Mat. 50 (1), 65-76, 2015.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2014
  1. Hajdu, L., Pintér, Á., Tengely, S., Varga, N.: Equal values of figurate numbers.
    J. Number Theory. 137 130-141, 2014.
    Journal metrics:
    Q1 Algebra and Number Theory
  2. Tengely, S., Varga, N.: On a generalization of a problem of Erdős and Graham.
    Publ. Math.-Debr. 84 (3-4), 475-482, 2014.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2013
  1. Varga, N., Kovács, T., Péter, G.: On some polynomial values of repdigit numbers.
    Electronic Notes in Discrete Mathematics. 43 413-223, 2013.
    Journal metrics:
    Q3 Applied Mathematics
    Q4 Discrete Mathematics and Combinatorics
  2. Kovács, T., Péter, G., Varga, N.: On some polynomial values of repdigit numbers.
    Period. Math. Hung. 67 (2), 221-230, 2013.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2011
  1. Pintér, Á., Varga, N.: Resolution of a nontrivial Diophantine equation without reduction methods.
    Publ. Math.-Debr. 79 (3-4), 605-610, 2011.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
updated: 2023-01-29, 01:27

SCImago quartiles of
scientific journal articles

Number of scientific articles: 9
Q1 1 (11.1%)
Q2 3 (33.3%)
Q3 5 (55.6%)
-
OK

SCImago subject areas and categories

Mathematics (9)
Mathematics (miscellaneous) (6)
Algebra and Number Theory (2)
Applied Mathematics (1)
Discrete Mathematics and Combinatorics (1)

Genre chart

Year chart

Language chart